Bambang Hendriya Guswanto
Bambang Hendriya Guswanto
Department of Mathematics, Jenderal Soedirman University
Verified email at unsoed.ac.id
TitleCited byYear
Existence and uniqueness of mild solutions for fractional semilinear differential equations
BH Guswanto, T Suzuki
Electronic Journal of Differential Equations 2015 (168), 1-16, 2015
72015
On the properties of solution operators of fractional evolution equations
BH Guswanto
Journal of Fractional Calculus and Applications 6 (1), 131-159, 2015
32015
Fractional Nonlinear Evolution Equations with Sectorial Linear Operators
BH Guswanto
Journal of Fractional Calculus and Applications 10 (1), 213-227, 2019
2019
The Analysis of Multidimensional Anomalous Diffusion Equation
BH Guswanto
Jurnal Ilmiah Matematika dan Pendidikan Matematika 10 (1), 67-74, 2018
2018
Persamaan Superdifusi dan Penyelesaian Fundamentalnya
I Nurhidayat, BH Guswanto, A Prabowo
Seminar Nasional Matematika dan Terapannya 2016, 48-60, 2017
2017
Kajian Model Fraksional Proses Difusi
ST Rahayu, BH Guswanto, N Larasati
Seminar Nasional Matematika dan Terapannya 2016, 13-23, 2017
2017
Semigroup-like Property of Mittag-Leffler Function
BH Guswanto
Jurnal Ilmiah Matematika dan Pendidikan Matematika 8 (1), 21-27, 2016
2016
Existence and uniqueness of mild solutions for fractional evolution equations associated with anomalous diffusion
BH Guswanto
2014
The system can't perform the operation now. Try again later.
Articles 1–8